MathSciNet Relay Station
MathSciNet bibliographic data
MR1800526 31B05 (31B25 31C35)
Aikawa, Hiroaki Boundary Harnack principle and Martin boundary for a uniform domain. J. Math. Soc. Japan 53 (2001), no. 1, 119–145.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement